# SDR QXEA200601066

- Difficulty date: April 6, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 19,686 hours, 28,453 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Gouged
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 RIGHT MAIN LANDING GEAR DOOR FORWARD HINGE GOUGED AT AFT SIDE OF FORWARD LUG BY BRG BRACKET AND SPACER CONTACT SURFACE WORN.  REPAIRED IAW HORIZON AIR EA 2-54-276 AND RD 8-54-2164, ISSUE 1.
